| Medical Device Problem Codes |
No Display/Image (1183); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation the device has been returned and evaluated by product analysis on 10-jul-2019 with the following findings: during investigation, a leak test was performed and a leak was identified at the display lens.The pump cover was opened and internal moisture was observed behind the display lens.Investigation was unable to download the pump as the pump was unresponsive due to the moisture damage.Report late due to transition from vmsr program.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a display (cloudy w/ moisture) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all of the information on the screen which may result in over or under delivery.